# SDR DALA2015031102102

- Difficulty date: March 6, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 64,018 hours, 18,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1515
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT; FS 1515 CORROSION AT STR 29L, LBL7.  UNDERNEATH NUT PLATE.  C/W REPAIR AT AFT CARGO COMPT FS 1515, FLOOR SUPPORT STR 29L AT LBL 7 IAW ERA 332525-14MA, REV D.
